# SDR SWAA2015040838287

- Difficulty date: March 12, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 82,925 hours, 68,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546547251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CHORD CRACKED BS 727, STRINGER 18A, AT FWD LOWER HOLE GOING FWD LOWER LT SIDE.  REPAIRED CHORD IAW ER & EA.
